# SDR DL76L101308

- Difficulty date: May 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 90,263 hours, 13,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT 20AB AND 24AB ARE INOP.  MX REPINED CONNECTORS AT 20AB AND 24AB.
